Independent necessary conditions for functional completeness in $m$-valued logic

Notre Dame Journal of Formal Logic 18 (2):318-320 (1977)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093887939
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,687
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Algorithmic Logic. Multiple-Valued Extensions.Helena Rasiowa - 1979 - Studia Logica 38 (4):317 - 335.
On Yablonskii Theory Concerning Functional Completeness of $K$-Valued Logic.Kanzo Hino - 1977 - Notre Dame Journal of Formal Logic 18 (2):251-254.
Undecidability and Intuitionistic Incompleteness.D. C. McCarty - 1996 - Journal of Philosophical Logic 25 (5):559 - 565.
Definability in Functional Analysis.José Iovino - 1997 - Journal of Symbolic Logic 62 (2):493-505.
Three-Valued Logics in Modal Logic.Barteld Kooi & Allard Tamminga - 2013 - Studia Logica 101 (5):1061-1072.

Monthly downloads

Added to index

2010-08-24

Total downloads

2 ( #745,558 of 2,146,210 )

Recent downloads (6 months)

1 ( #387,123 of 2,146,210 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums